# SDR YENA201710110836

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 33,082 hours, 21,176 cycles
- System (JASC): 2610 · Detection System
- Part: Processor
- Part number: 70253651901
- Part serial: 12129147
- Condition: Failed
- Location: Mau 3
- Part time: 12,021 hours, 8,233 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED ON APPROACH HAD A CARGO SMOKE AFT ON THE EICAS.  RAN QRH.  BOTTLE WAS DISCHARGED. AVNX MAU 3B FAULT,  CARGO AFT SMOKE MESSAGE DETERMINED TO BE CAUSED BY FAULTY GIO 3B & NIC PROC 6 MAU 3 NIC 2.
